Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 162, NWS North Platte, NE

June 28, 20167 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2016, 9:43 PM CDT for 7 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 9:43 PM CDT (02:43 UTC)
Expired
Jun 28, 2016, 10:30 PM CDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blaine County, NE, Brown County, NE, Custer County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 67 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:40 PM CDTTSTM WND GST 60Sargent, NEWINDS ESTIMATED AT 60 MPH. TREE LIMBS DOWN AND POWER OUT IN SARGENT FROM 1040 UNTIL AROUND MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 2:37 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 28, 8:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

583 
WUUS53 KLBF 290243
SVRLBF
NEC009-017-041-113-115-149-171-290330-
/O.NEW.KLBF.SV.W.0162.160629T0243Z-160629T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  EASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
  BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1030 PM CDT

* AT 942 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTH OF LONG PINE TO NEAR HALSEY...MOVING
  SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AINSWORTH...BASSETT...TAYLOR...BREWSTER...SARGENT...LONG PINE...
  ANSELMO...DUNNING...COMSTOCK...HALSEY...JOHNSTOWN...
  CALAMUS RESERVOIR STATE RECREATION AREA...ROSE...PURDUM...
  VICTORIA SPRINGS STATE RECREATION AREA...LILLIAN...MILBURN...
  BOBCAT STATE WILDLIFE MANAGEMENT AREA...
  KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND BROWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4269 9961 4253 9925 4154 9923 4162 10060
      4209 10035 4209 10017 4241 10017 4276 9998
TIME...MOT...LOC 0242Z 326DEG 46KT 4266 9974 4198 10022 

HAIL...<.75IN
WIND...60MPH
 
$$

SNIVELY
1 follow-up statement
020 
WWUS53 KLBF 290308
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT TUE JUN 28 2016

NEC171-290317-
/O.CAN.KLBF.SV.W.0162.000000T0000Z-160629T0330Z/
THOMAS NE-
1008 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THOMAS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTH CENTRAL...WEST CENTRAL AND CENTRAL NEBRASKA.

LAT...LON 4253 9925 4154 9923 4163 10049 4164 10048
      4174 10036 4174 10028 4175 10027 4182 10027
      4188 10019 4265 9985 4266 9960
TIME...MOT...LOC 0307Z 328DEG 31KT 4253 9965 4174 10000 

$$

NEC009-017-041-113-115-149-290330-
/O.CON.KLBF.SV.W.0162.000000T0000Z-160629T0330Z/
BLAINE NE-CUSTER NE-LOUP NE-BROWN NE-ROCK NE-LOGAN NE-
1008 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR BLAINE...NORTHERN CUSTER...LOUP...SOUTHEASTERN BROWN...ROCK AND
NORTHEASTERN LOGAN COUNTIES...

AT 1007 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LONG PINE TO 8 MILES SOUTHEAST OF
DUNNING...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...TAYLOR...BREWSTER...SARGENT...LONG PINE...
ANSELMO...DUNNING...COMSTOCK...
VICTORIA SPRINGS STATE RECREATION AREA...
CALAMUS RESERVOIR STATE RECREATION AREA...ROSE...LILLIAN...MILBURN...
NUNDA SHOAL CAMPGROUND...LINSCOTT...
KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
BROWN LAKE AND HANNAMON BAYOU CAMPGROUND.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 109 AND 201.
 HIGHWAY 20 BETWEEN MILE MARKERS 241 AND 266.
 HIGHWAY 2 BETWEEN MILE MARKERS 232 AND 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4253 9925 4154 9923 4163 10049 4164 10048
      4174 10036 4174 10028 4175 10027 4182 10027
      4188 10019 4265 9985 4266 9960
TIME...MOT...LOC 0307Z 328DEG 31KT 4253 9965 4174 10000 

HAIL...<.75IN
WIND...60MPH
 
$$

SNIVELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:35 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 28, 6:35 PM CDT, 3 hours 8 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
635 PM CDT TUE JUN 28 2016

.SYNOPSIS...
Issued at 304 PM CDT Tue Jun 28 2016

H5 analysis from this morning has broad northwesterly
flow across the central CONUS. High pressure was located across
southern Colorado and over southeastern Utah. Embedded on the
periphery of this high a couple of shortwaves were noted. The first
over northwestern Arizona and a second over southeastern New Mexico.
North of the high, a nice shortwave was noted over the Idaho
panhandle. Across the eastern CONUS, a trough of low pressure
extended from eastern Ontario south into the upper Ohio Valley.
Little or no height falls were noted across the CONUS this morning
with the exception of the upper midwest where 50 to 90 meter falls
were noted over the eastern Great Lakes. At the surface, high
pressure was located over Minnesota and the eastern Dakotas.
Southwest of the high, southeast and southerly winds were noted
across western and north central Nebraska. An area of multi-cell
thunderstorms had bisected the forecast area today, and as of 3 PM
CDT, was exiting Custer county. Skies were clear to partly cloudy
and 3 PM CDT readings were in the 80s.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 304 PM CDT Tue Jun 28 2016

Surface based thunderstorms will develop across the northern
Nebraska panhandle and southwest South Dakota late this afternoon.
Initially supercells with large hail and damaging winds are
expected, with right storm motion to the SSE. Later this evening an
MCS should evolve with a bowing segment and damaging winds possible
across southwest Nebraska by mid evening. Farther east across north
central and central Nebraska, thunderstorm development will be
possible as well, but the most widespread activity will be across
western Nebraska closer to the shortwave aloft.

Expecting that an outflow boundary will be pushed well south of the
area Wednesday by tonight's MCS. This could limit the thunderstorm
potential some Wednesday afternoon. The most likely scenario will be
for development in the upslope favored areas of the Nebraska
panhandle, western South Dakota and eastern Wyoming during the late
afternoon. Shear supports some of these being severe. Other storms
aided by a shortwave aloft may form across southern South Dakota by
late afternoon as well, these could track into northern nebraska by
Wednesday evening.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 304 PM CDT Tue Jun 28 2016

Mid term: Wednesday night through Friday: In the mid range,
thunderstorm chances are the main forecast concerns. For Wednesday
night, the shortwave currently over northwestern Arizona, will
rotate around the western periphery of the upper level high and will
cross northern Colorado on Wednesday. At the same time, a second
disturbance will track southeast from Montana and will approach the
western CWA Weds afternoon. The surface focus for thunderstorm
initiation will be somewhat in doubt though and will be dependent on
the strength and location of thunderstorms tonight and where the
boundaries lie down on Wednesday. There is some disagreement with
the GFS and NAM solutions this am on where the surface focus will
lie. The NAM has this boundary well south of the forecast area Weds,
which would favor location west and south of the forecast area for
the bulk of convection Weds night. In fact, the NAM this morning
lifts the Montana shortwave into northeastern Nebraska Weds night
and focuses the bulk of convection there while leaving the west dry.
The GFS soln is not as aggressive pushing the boundary west and south
and is preferred attm. That being said, have placed my highest pops
in the west and north for Weds night. On Thursday a reinforcing shot
of surface high pressure will build south into the Dakotas and
eastern Nebraska. This will keep the surface boundary locked down
across Kansas. Winds will be from the east on Thursday leading to
highs in the upper 70s to near 80. With the surface boundary well
south and west of the forecast area, precipitation chances will be
most favored in the south and west with dry conds expected in the
northeastern CWA. For Friday, the surface high will lift east into
Minnesota, switching the winds to the southeast, which will allow
the frontal boundary to lift north and east into the panhandle and
northeastern Colorado. Thunderstorm chances will expand east into
the remainder of the CWA for Friday/Friday Night as the frontal
boundary lifts onto the high plains of western Nebraska.

Long term: Saturday through Tuesday: A low amplitude pattern will
continue across the central CONUS through the weekend into next
week. This will facilitate an active weather pattern with periods of
showers and thunderstorms continuing. With the downstream pattern
becoming more zonal next week, warmer air will push into the region
from the swrn CONUS. This will allow highs to reach back into the
upper 80s lower 90s after highs in the lower to mid 80s this
weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 635 PM CDT Tue Jun 28 2016

Thunderstorms and severe weather should be numerous tonight along
and west of Valentine through Broken Bow. The forecast follows the
HRRR model which is the fastest and suggests storm activity could
be clear of the area by 10z. VFR is expected all areas thereafter
through 21z. Isolated thunderstorms are possible across northern
Nebrasksa west of Valentine from 21z onward.

&&

.HYDROLOGY...
Issued at 304 PM CDT Tue Jun 28 2016

Minor flooding is occurring along the North Platte river
at Lewellen and a flood warning was issued earlier today. Minor
flooding is forecast to continue for the next 48 hours at Lewellen.
River levels along the North Platte river at North Platte will
remain elevated through the weekend. However, at this time, no
flooding is expected along the North Platte river at North Platte.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Taylor
LONG TERM...Buttler
AVIATION...CDC
HYDROLOGY...Buttler
Hazardous weather outlook, Jun 28, 8:04 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT TUE JUN 28 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-300115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
804 PM CDT TUE JUN 28 2016 /704 PM MDT TUE JUN 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE LIKELY FROM PINE RIDGE AND VALENTINE
SOUTH THROUGH BIG SPRINGS...IMPERIAL AND STOCKVILLE. LARGE
HAIL...WIND GUSTS TO 80 MPH AND ISOLATED TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK ACROSS THE
OUTLOOK AREA AS A FRONT STALLS ACROSS THE REGION. THE FRONT WILL
BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT EACH DAY.

THERE IS A RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON
ACROSS NORTHWEST NEBRASKA AND THE NEBRASKA PANHANDLE...ALONG AND
NORTHWEST OF A LINE FROM MERRIMAN TO OSHKOSH.

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER WESTERN
NEBRASKA THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Local storm report, Jun 28, 9:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     6 NW HYANNIS            42.06N 101.84W
06/28/2016                   GRANT              NE   PUBLIC

            ROOF DAMAGE. HAY BALES DESTROYED. TREE BRANCHES DOWN.
            TIME ESTIMATED. HOME OWNER RETURNED HOME TO FIND THE
            DAMAGE.

&&

CCOLE
Local storm report, Jun 28, 9:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             8 NNW GORDON            42.91N 102.26W
06/28/2016  M1.00 INCH       SHERIDAN           NE   PUBLIC

0643 PM     TSTM WND GST     1 WNW HAY SPRINGS       42.69N 102.71W
06/28/2016  E65.00 MPH       SHERIDAN           NE   PUBLIC

            ESTIMATED WIND SPEEDS OF BETWEEN 60 AND 70 MPH

0705 PM     TSTM WND GST     12 S RUSHVILLE          42.54N 102.47W
06/28/2016  E65.00 MPH       SHERIDAN           NE   PUBLIC

            WINDS WERE ESTIMATED BETWEEN 60 TO 70 MPH.

0730 PM     TSTM WND DMG     6 NW HYANNIS            42.06N 101.84W
06/28/2016                   GRANT              NE   PUBLIC

            ROOF DAMAGE. HAY BALES DESTROYED. TREE BRANCHES DOWN.
            TIME ESTIMATED. HOME OWNER RETURNED HOME TO FIND THE
            DAMAGE.

0732 PM     TORNADO          8 N ASHBY               42.14N 101.93W
06/28/2016                   CHERRY             NE   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS A TORNADO NORTH OF ASHBY

0734 PM     TORNADO          15 N ASHBY              42.24N 101.93W
06/28/2016                   CHERRY             NE   STORM CHASER

            VISIBLE 15 TO 20 MILES NORTH OF ASHBY. REPORT RELAYED BY
            DISPATCH.

0734 PM     TSTM WND GST     4 N ANTIOCH             42.13N 102.62W
06/28/2016  E70.00 MPH       SHERIDAN           NE   PUBLIC

            SHINGLES TORN OFF THE ROOF OF THE RESIDENTS.

0807 PM     HAIL             4 NW HYANNIS            42.04N 101.82W
06/28/2016  M1.00 INCH       GRANT              NE   PUBLIC

            70 MPH WIND DRIVEN HAIL

0807 PM     TSTM WND GST     4 NW HYANNIS            42.04N 101.82W
06/28/2016  E70.00 MPH       GRANT              NE   PUBLIC

            IN ADDITION TO STRONG WINDS...HAIL TO THE SIZE OF
            QUARTERS ALSO FELL.

0810 PM     TSTM WND GST     5 W HYANNIS             42.00N 101.86W
06/28/2016  E70.00 MPH       GRANT              NE   FIRE DEPT/RESCUE

0815 PM     TSTM WND GST     7 SE LISCO              41.43N 102.52W
06/28/2016  M64.00 MPH       GARDEN             NE   UTILITY COMPANY

            UNION PACIFIC

0825 PM     TSTM WND GST     10 NE OSHKOSH           41.51N 102.21W
06/28/2016  E70.00 MPH       GARDEN             NE   CO-OP OBSERVER

            SOME TREE DAMAGE AT RESIDENCE. LARGE HAY BAILS BLOWN DOWN
            THE FIELD.

0839 PM     HAIL             14 S JOHNSTOWN          42.37N 100.06W
06/28/2016  M1.00 INCH       BROWN              NE   PUBLIC

0840 PM     TSTM WND GST     15 ENE OSHKOSH          41.49N 102.08W
06/28/2016  E75.00 MPH       GARDEN             NE   PUBLIC

            WINDS WERE ESTIMATED AT 75 MPH.

0850 PM     TSTM WND DMG     BIG SPRINGS             41.06N 102.07W
06/28/2016                   DEUEL              NE   PUBLIC

            POWER POLE AND LINES BLOWN DOWN IN BIG SPRINGS

0850 PM     TSTM WND DMG     10 W BIG SPRINGS        41.06N 102.27W
06/28/2016                   DEUEL              NE   PUBLIC

            SEMI BLOW OVER NEAR EXIT 95 ON INTERSTATE 80

0858 PM     TSTM WND GST     CRESCENT LAKE NWR       41.74N 102.41W
06/28/2016  M62.00 MPH       GARDEN             NE   PARK/FOREST SRVC

0907 PM     TSTM WND GST     4 WSW BIG SPRINGS       41.04N 102.15W
06/28/2016  M60.00 MPH       DEUEL              NE   CO-OP OBSERVER

0909 PM     TSTM WND GST     1 WSW KINGSLEY DAM      41.21N 101.68W
06/28/2016  E60.00 MPH       KEITH              NE   TRAINED SPOTTER

0910 PM     HAIL             9 ESE SPARKS            42.88N 100.10W
06/28/2016  E1.00 INCH       KEYA PAHA          NE   PUBLIC

            HAIL WAS SOFT AND BREAKING ON IMPACT WITH THE GROUND.
            MOST HAIL SIZES WERE NICKEL, BUT ASSUMED TO BE QUARTERS.

0910 PM     TSTM WND DMG     OGALLALA                41.13N 101.72W
06/28/2016                   KEITH              NE   TRAINED SPOTTER

            NUMEROUS 4 TO 6 INCH DIAMETER LIMBS DOWN

0915 PM     TSTM WND GST     OGALLALA                41.13N 101.72W
06/28/2016  M78.00 MPH       KEITH              NE   AWOS

0915 PM     TSTM WND DMG     BIG SPRINGS             41.06N 102.07W
06/28/2016                   DEUEL              NE   FIRE DEPT/RESCUE

            MULTIPLE ACCIDENTS ON I80 ACROSS DEUEL COUNTY RELAYED VIA
            FIRE DEPARTMENT FROM BIG SPRINGS.

&&

CCOLE
Local storm report, Jun 28, 9:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     8 NNE KINGSLEY DAM      41.32N 101.60W
06/28/2016  E60 MPH          KEITH              NE   PUBLIC

&&

MOLDAN
Special weather statement, Jun 28, 9:35 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT TUE JUN 28 2016

NEZ006-008-009-026-027-290315-
KEYA PAHA NE-BROWN NE-LOUP NE-ROCK NE-BLAINE NE-
935 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLAINE...EASTERN
CHERRY...SOUTHERN KEYA PAHA...NORTHWESTERN LOUP...BROWN AND WESTERN
ROCK COUNTIES UNTIL 1015 PM CDT...

AT 934 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR SPRINGVIEW TO 13 MILES SOUTH OF
JOHNSTOWN...AND MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AINSWORTH...BASSETT...SPRINGVIEW...LONG PINE...JOHNSTOWN...ROSE...
HOFELD LAKE...MOON LAKE...BOBCAT STATE WILDLIFE MANAGEMENT AREA...
MEADVILLE...NORTH RIVER TRAIL...ANTELOPE PEAK...
PINE GLEN STATE WILDLIFE REFUGE...RAVEN...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...MARIAVILLE...DUFF...
JONES LAKE AND KELLER PARK STATE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 147 AND 126.
 HIGHWAY 20 BETWEEN MILE MARKERS 230 AND 268.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 AM CDT FOR NORTH CENTRAL NEBRASKA.

LAT...LON 4283 9930 4186 9957 4235 10017 4288 10002
TIME...MOT...LOC 0234Z 291DEG 34KT 4282 9989 4238 10003

SNIVELY
Local storm report, Jun 28, 9:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND GST     27 S VALENTINE          42.48N 100.55W
06/28/2016  M72 MPH          CHERRY             NE   PARK/FOREST SRVC

            RAWS SITE

&&

CCOLE
Local storm report, Jun 28, 9:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     3 W ROSCOE              41.13N 101.66W
06/28/2016  M70 MPH          KEITH              NE   MESONET

            UNION PACIFIC

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:08 PM CDTTornado WarningLBFSheridan20 min
Jun 28, 7:24 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan51 min
Jun 28, 7:41 PM CDTTornado Warning Tornado observedLBFGrant34 min
Jun 28, 7:46 PM CDTSpecial Weather StatementLBFBrown29 min
Jun 28, 7:49 PM CDTSevere Thunderstorm WarningLBFBrown26 min
Jun 28, 7:49 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jun 28, 8:20 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker, McPherson40 min
Jun 28, 8:28 PM CDTSevere Thunderstorm WarningLBFCherry32 min
Jun 28, 8:38 PM CDTSevere Thunderstorm WarningLBFBrown37 min
Jun 28, 8:49 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jun 28, 8:55 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson50 min
Jun 28, 8:57 PM CDTSpecial Weather StatementLBFBrown33 min
Jun 28, 9:04 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins26 min
Jun 28, 9:07 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha23 min
Jun 28, 9:25 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Logan, McPherson35 min
Jun 28, 9:26 PM CDTSpecial Weather StatementLBFBlaine49 min
Jun 28, 9:27 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins33 min
Jun 28, 9:35 PM CDTSpecial Weather StatementLBFBrown40 min
Jun 28, 9:56 PM CDTSevere Thunderstorm WarningLBFChase, Frontier, Hayes, Lincoln, Perkins64 min
Jun 28, 9:59 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan46 min
Jun 28, 10:15 PM CDTSevere Thunderstorm WarningLBFCuster60 min
Jun 28, 10:29 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup46 min
Jun 28, 10:34 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 28, 10:34 PM CDTSevere Thunderstorm WarningLBFFrontier41 min
Jun 28, 10:43 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln32 min
Jun 28, 11:14 PM CDTSevere Thunderstorm WarningLBFCuster30 min
Jun 28, 11:15 PM CDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 28, 11:17 PM CDTSpecial Weather StatementLBFGarfield43 min
Jun 28, 11:54 PM CDTSpecial Weather StatementLBFWheeler36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.